MathSciNet Relay Station
MathSciNet bibliographic data
MR978382 (91c:32028) 32S15 (58C27)
Suzuki, Masahiko Stability of Newton boundaries of a family of real analytic singularities. Trans. Amer. Math. Soc. 323 (1991), no. 1, 133–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement